MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ 7; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ 7; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Discomfort (2330)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Philips received an nmpa#(b)(4).It was reported a customer¿s epiq 7c ultrasound system, in use with an x7-2t transducer, was not available due to a system lock up.The system was exchanged, but the transducer could not be used and required a replacement as well.The patient experienced throat discomfort and emotional excitement.The patient's blood pressure increased to an unspecified level.The patient required reassurance along with information regarding the transducer replacement.The customer alleges a serious injury occurred, however there is insufficient information regarding the patient outcome at this time.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
This was initially reported for an allegation of a serious injury.However, additional information was received that verified there was no actual serious injury associated with this event.The routine tee echocardiogram was able to be completed.It was clarified the patient did not feel any throat discomfort.The emotional tension caused the patient's blood pressure to increase to an unspecified level but did not require any medical intervention or affect the outcome.The reported problem indicated in this event is not likely to cause or contribute to a serious injury or death if it were to reoccur.

Brand Name
EPIQ 7
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key23547039
Report Number3019216-2025-000433
Device Sequence Number13123899
Product Code IYN
UDI-Device Identifier00884838109995
UDI-Public(01)00884838109995
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/04/2025
Date Device Manufactured07/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown